MathSciNet Relay Station
MathSciNet bibliographic data
MR2606479 47B25 (47A05 47B15 47B50)
Zagorodnyuk, Sergey M. On a $J$-polar decomposition of a bounded operator and matrices of $J$-symmetric and $J$-skew-symmetric operators. Banach J. Math. Anal. 4 (2010), no. 2, 11–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement